# SDR AALA202210181803

- Difficulty date: October 16, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 61,688 hours, 36,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON INTERIOR WALK AROUND FOUND R4 DOOR ASSIST BOTTLE CHARGE PRESSURE TO BE AT 600 PSI. MAINTENANCE SERVICED R4 DOOR ASSSIT BOTTLE PER AMM 52-10-00.
